Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 25, NWS Huntsville, AL

May 6, 20094 counties in Alabama

NWS Huntsville, AL issued this flash flood warning at May 6, 2009, 5:14 AM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2009, 5:14 AM CDT (10:14 UTC)
Expired
May 6, 2009, 8:15 AM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 65 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:00 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 6, 3:00 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 AM CDT WED MAY 6 2009

.DISCUSSION...
ROUND ONE OF CONVECTION IS CURRENTLY CROSSING THE HUN CWFA...AND
FORTUNATELY MOST OF THE ACTIVITY HAS REMAINED BELOW SEVERE
THRESHOLDS. LOCAL ANALYSIS SUGGESTS THAT THE AREA IS RELATIVELY
STABLE AND DRY /KEY WORD BEING RELATIVELY/ COMPARED TO AREAS TO THE
W AND SW--DEWPTS ACROSS THE HUN CWFA ARE STILL IN THE 50S IN SOME
SPOTS ACROSS NE AL/SRN MID TN COMPARED TO UPR 60S/NEAR 70 OBSERVED
ACROSS THE LOWER MS VALLEY. MEANWHILE...ROUND TWO OF CONVECTION IS
FIRING ACROSS ARKANSAS AT THE INTERSECTION OF A SFC FRONT...40KT
LLJ...AND SHORTWAVE TROUGH AXIS.

THERE IS LITTLE DOUBT THAT IT WILL RAIN ACROSS THE AREA TODAY--
INSTEAD QUESTIONS SURROUND WHETHER ANY STORMS WILL BE SEVERE AND
JUST HOW MUCH IT MIGHT RAIN. 00Z MODELS /ASIDE FROM THE RUC/ HAVE
DONE A VERY POOR JOB WITH THE 3-6HR FCST...AND THE GFS IN PARTICULAR
HAS SOME INTERESTING GRID-SCALE CONVECTIVE FEEDBACK ISSUES...SO
CONFIDENCE IN FCST DETAILS IS NOT PARTICULARLY HIGH. HOWEVER...
MODELS ARE CONSISTENT IN SHOWING 500-1500 J/KG OF CAPE ACROSS THE
AREA THIS AFTN WITH FAIRLY STRONG SPEED SHEAR THOUGH NOT TREMENDOUS
DIRECTIONAL SHEAR. THEY ARE ALSO CONSISTENT IN POOLING IMPRESSIVE
MOISTURE AHEAD OF THE FRONT--GFS INDICATES ALMOST 2 IN PWATS ACROSS
THE AREA...MORE THAN 250 PCT OF NORMAL--IN ADDITION TO WIND PROFILES
THAT SUPPORT TRAINING ECHOES. IN LIGHT OF SIGNIFICANT RAINS SEEN
ALREADY THIS MONTH...IT WILL TAKE LITTLE EFFORT TO PRODUCE FLASH
FLOODING IN THIS ENVIRONMENT...SO WILL CONTINUE THE WATCH FOR TODAY.
SEVERE WX SEEMS TO BE A GOOD POSSIBILITY AS WELL IN LIGHT OF
INSTABILITY PARAMS...WITH MAINLY A DAMAGING WIND THREAT GIVEN THE
SHEAR PROFILES. HOWEVER WE HAVE SAID THAT BEFORE THIS SPRING...SO IT
IS WORTH SAYING THAT MESOSCALE BOUNDARIES...LOCALLY BACKED SFC
WINDS...OR BREAKS IN THE CLOUDS THAT ALLOW FOR ENHANCED HEATING
COULD CREATE A HIGHER TORNADO THREAT.

UPPER TROUGH AXIS SHOULD PUSH THROUGH THE AREA THIS EVENING...
ENDING THE SIGNIFICANT THREATS BUT PERHAPS DRYING THINGS OUT
ENTIRELY. PWATS WILL REMAIN UNSEASONABLY HIGH WITHIN A NWLY FLOW AND
MDLS TRY TO GENERATE SCTD QPF...BUT THERE IS LITTLE OF NOTE
SYNOPTICALLY TO ORGANIZE CONVECTION. BY FRIDAY...ANOTHER DEVELOPING
LOW OVER THE PLAINS WILL CONCENTRATE CONVECTION ACROSS THE OHIO AND
MID-MS VALLEYS AND PLACE THE AREA IN THE WARM SECTOR. SO FOR
THU/FRI...HAVE TRENDED DRIER THOUGH NOT QUITE AS DRY AS THE GFS MOS
YET. HAVE ALSO TRENDED WARMER...THOUGH FCST VALUES BELOW MAY BE TOO
LOW IF SKIES CLEAR OUT AND THERE IS A LOT OF SUNSHINE.

LONGER TERM...PREFERRED THE OLD ECMWF TO THE NEW GFS...BUT CHANGES
ARE MINOR. THE NEXT COLD FRONT WILL IMPACT THE AREA SATURDAY AND
SUNDAY...BRIEFLY PUSH THROUGH THE AREA...THEN ALMOST IMMEDIATELY
RETREAT NEWD AS A WARM FRONT. THUS CHANCE POPS ARE WARRANTED... WITH
HIGHEST VALUES WITH THE MAIN UPPER TROUGH AXIS SAT/SUN...AND THEN
SCTD ACTIVITY FOR THE EARLY PART OF THE WORK WEEK. HAD NO ARGUMENT
WITH THE GFSX MOS VALUES FOR TEMPS...WHICH ARE CLOSE TO THE
EXISTING FCST AND SEASONAL AVGS ANYWAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    77  64  83  66  85 / 100  40  20  20  30
SHOALS        76  63  84  66  84 / 100  40  20  20  30
CULLMAN       77  63  82  66  84 / 100  50  20  20  20
FAYETTEVILLE  74  62  82  65  82 / 100  40  20  20  30
ALBERTVILLE   78  64  82  65  84 / 100  50  20  20  20
FORT PAYNE    77  63  83  62  84 / 100  50  20  20  20
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

BCC
Hazardous weather outlook, May 6, 4:49 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
449 AM CDT WED MAY 6 2009

ALZ001>010-016-TNZ076-096-097-061830-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
449 AM CDT WED MAY 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE TENNESSEE VALLEY
TODAY. GIVEN A SATURATED GROUND FROM RECENT RAINS...THERE IS AN
ELEVATED RISK FOR FLOODING AND FLASH FLOODING...EVEN FROM DOWNPOURS
OF A SHORT DURATION. THERE WILL BE A TENDENCY FOR THUNDERSTORMS TO
REPEATEDLY AFFECT THE SAME AREA...WHICH WILL INCREASE THE AMOUNTS OF
RAIN AND FLASH FLOOD THREATS. RAINFALL TOTALS SHOULD AVERAGE ONE TO
TWO INCHES...WITH SOME SPOTS RECEIVING OVER THREE INCHES.

STRONG TO SEVERE THUNDERSTORM ACTIVITY IS ALSO EXPECTED. THE PRIMARY
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...A
WET GROUND COULD ALLOW STRONG WINDS TO MORE EASILY PUSH OVER SOME
TREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A CHANCE FOR MORE THUNDERSTORMS WILL CONTINUE THE REMAINDER OF THE
WORK WEEK...AND ESPECIALLY ON SATURDAY...AS A FRONTAL SYSTEM MOVES
SOUTHEAST ACROSS THE REGION. LOCALLY HEAVY RAINFALL MAY INCREASE A
FLOODING OR FLASH FLOOD POTENTIAL DURING THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
BE LIKELY TODAY.

BOYD

In the hours before

Special weather statement, May 6, 3:18 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 AM CDT WED MAY 6 2009

ALZ008>010-016-060900-
CULLMAN-DE KALB-JACKSON-MARSHALL-
318 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR CULLMAN...DEKALB...JACKSON AND
MARSHALL COUNTIES UNTIL 400 AM CDT...

AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUTTON TO
GUNTERSVILLE TO HANCEVILLE...MOVING EAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROSALIE...GUNTERSVILLE.
  BEATY CROSSROADS...IDER.
  SULPHER SPRINGS...POWELL.
  RABBIT TOWN...HYATT.
  HUSTLEVILLE...HIGH POINT.

ESTIMATED RAINFALL RATES OF 1/4 TO 3/4 INCH PER HOUR CAN BE EXPECTED
WITH LOCALLY HIGHER RATES POSSIBLE. THIS WILL LIKELY RESULT IN BRIEF
RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

DJN
Special weather statement, May 6, 3:26 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
326 AM CDT WED MAY 6 2009

ALZ002-003-060915-
COLBERT-FRANKLIN-
326 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHWEST COLBERT AND FRANKLIN
COUNTIES UNTIL 415 AM CDT...

AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHEELER TO
BRILLIANT...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  VINA...RED BAY.
  HALLTOWN...ATWOOD.
  POGO.
  PLEASANT SITE...DUKETON.
  MAUD...BELGREEN.
  SRYGLEY CHURCH.

ADDITIONAL RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH CAN BE EXPECTED...
WITH LOCAL AMOUNTS UP TO 1 INCH IN LESS THAN 1 HOUR. THIS WILL
LIKELY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA
ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

DJN
Special weather statement, May 6, 3:54 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
354 AM CDT WED MAY 6 2009

ALZ002-003-060945-
COLBERT-FRANKLIN-
354 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHWEST COLBERT AND FRANKLIN
COUNTIES UNTIL 445 AM CDT...

AT 353 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FAIRVIEW...OR 7 MILES SOUTHWEST OF RED
BAY...MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RED BAY...VINA.
  HALLTOWN...POGO.
  PLEASANT SITE...MAUD.
  DEMPSEY...MYNOT.
  SRYGLEY CHURCH...BELGREEN.

RAINFALL AMOUNTS OF 1/2 TO 1 INCH ARE POSSIBLE...WITH LOCALLY HIGHER
AMOUNTS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF
WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

DJN
Special weather statement, May 6, 4:04 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
404 AM CDT WED MAY 6 2009

ALZ001-002-060945-
COLBERT-LAUDERDALE-
404 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWEST COLBERT AND LAUDERDALE
COUNTIES UNTIL 445 AM CDT...

AT 404 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEROKEE...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTON...PRIDE LANDING.
  OAKLAND.
  THREET.
  UNDERWOOD-PETERSVILLE...CLOVERDALE.
  SAINT FLORIAN.
  ZIP CITY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.

DJN
Special weather statement, May 6, 4:29 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
429 AM CDT WED MAY 6 2009

ALZ003-004-007-061015-
FRANKLIN-LAWRENCE-MORGAN-
429 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR FRANKLIN...LAWRENCE AND MORGAN
COUNTIES UNTIL 515 AM CDT...

AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PHIL CAMPBELL TO 11
MILES SOUTH OF MT HOPE TO ADDISON...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NEWBURG.
  MT HOPE.
  WREN...LANDERSVILLE.
  MOULTON.
  HATTON...NE SMITH.

RAINFALL AMOUNTS OF 1/4 TO 3/4 INCH PER HOUR ARE POSSIBLE...WITH
LOCALLY HIGHER AMOUNTS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.

DJN
Special weather statement, May 6, 4:57 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
457 AM CDT WED MAY 6 2009

ALZ008-010-016-061000-
CULLMAN-DE KALB-MARSHALL-
457 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR CULLMAN...DEKALB AND MARSHALL
COUNTIES UNTIL 5 AM CDT...

AT 4 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS EXTENDING FROM MENTONE TO ARKADELPHIA...MOVING
EAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT PAYNE...ALBERTVILLE.
  WILBURN...WALTER.
  RAINSVILLE...HANCEVILLE.
  RABBIT TOWN...CHIGGER HILL.
  LAKEVIEW...HIGH POINT.

ESTIMATED RAINFALL RATES OF 1/4 TO 3/4 INCH PER HOUR CAN BE EXPECTED
WITH LOCALLY HIGHER RATES POSSIBLE. THIS WILL LIKELY RESULT IN BRIEF
RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

BCC

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 4:32 AM CDTFlash Flood WarningHUNCullman3 hr
May 6, 4:45 AM CDTFlash Flood WarningHUNLawrence, Morgan3 hr
May 6, 5:04 AM CDTFlash Flood WarningHUNDeKalb, Marshall5 hr
May 6, 5:48 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale42 min
May 6, 5:51 AM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale5 hr
May 6, 6:05 AM CDTFlash Flood WarningHUNDeKalb, Jackson, Madison, Marshall3 hr
May 6, 6:29 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale46 min
May 6, 6:32 AM CDTSevere Thunderstorm WarningHUNJackson43 min
May 6, 7:13 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence47 min
May 6, 7:31 AM CDTFlash Flood WarningHUNCullman, Lawrence, Morgan4 hr
May 6, 8:09 AM CDTSevere Thunderstorm WarningHUNLawrence, Morgan51 min
May 6, 8:14 AM CDTFlash Flood WarningHUNLimestone, Madison, Marshall4 hr
May 6, 8:24 AM CDTTornado WarningHUNLawrence, Morgan21 min
May 6, 8:38 AM CDTSevere Thunderstorm WarningHUNMorgan37 min
May 6, 8:52 AM CDTSevere Thunderstorm WarningHUNCullman38 min
May 6, 8:55 AM CDTTornado WarningHUNLimestone, Madison20 min
May 6, 9:02 AM CDTFlash Flood WarningHUNDeKalb, Jackson5 hr
May 6, 9:03 AM CDTTornado WarningHUNCullman27 min
May 6, 9:05 AM CDTTornado WarningHUNMadison25 min
May 6, 9:11 AM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall, Morgan49 min
May 6, 9:20 AM CDTTornado WarningHUNCullman40 min
May 6, 9:25 AM CDTTornado WarningHUNMadison22 min
May 6, 9:45 AM CDTTornado WarningHUNJackson, Madison, Marshall45 min
May 6, 9:46 AM CDTRiver Flood WarningHUNMadison11 hr
May 6, 9:49 AM CDTRiver Flood WarningHUNLawrence11 hr
May 6, 9:52 AM CDTTornado WarningHUNCullman23 min
May 6, 10:13 AM CDTTornado WarningHUNMarshall47 min
May 6, 10:31 AM CDTTornado WarningHUNJackson29 min
May 6, 10:42 AM CDTAreal Flood WarningHUNColbert, Franklin, Lauderdale6 hr
May 6, 10:46 AM CDTTornado WarningHUNDeKalb, Marshall23 min
May 6, 11:12 AM CDTTornado WarningHUNDeKalb, Jackson13 min
May 6, 2:13 PM CDTRiver Flood WatchHUNMadison, Marshall, Morgan21 hr
May 6, 4:46 PM CDTAreal Flood WarningHUNLauderdale3 hr
May 6, 8:05 AM CDTFlash Flood WarningHUNFranklin, Lincoln, Moore3 hr
May 6, 9:17 AM CDTTornado WarningHUNLincoln, Moore28 min
May 6, 9:42 AM CDTRiver Flood WarningHUNFranklin, Lincoln11 hr

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.